# SDR AALA200801350

- Difficulty date: May 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 24,058 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ONT INFLIGHT T1419/19MAY STL TO LAS. NUMBER ONE ENGINE CONSTANT SPEED DRIVE OIL PRESSURE LOW INDICATION DURING FLIGHT. LANDED ONT WITHOUT INCIDENT. REPLACED NUMBER ONE ENGINE CONSTANT SPEED DRIVE AND CONSTANT SPEED DRIVE AIR/OIL HEAT EXCHANGER. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
